# SDR IPXA2024091855880

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,947 hours, 17,114 cycles
- System (JASC): 2565 · Escape Slide
- Part: Packing
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE REQUIRES REMOVAL DUE TO INOP PACKING AND CAUSING LINER TO BULGE REPLACED L1 DOOR EVACUATION SLIDE/RAFT ASSY AND CONTAINER IAW AMM 25-61-01. FUNCTIONAL CHECKS GOOD.  THIS CLEARS MEL, PLACARD REMOVED. C/W RII REQUIREMENTS IAW GMM 04-02/25
